Reduction of the principal biharmonic problem for a quadrant to nonsingular integral equations

Authors

  • I. P. Mel'nichenko
  • S. A. Plaksa Ин-т математики НАН Украины, Киев

Abstract

The principal biharmonic problem for a quadrant with piecewise-continuous boundary conditions is reduced to a system of nonsingular integral equations.

Published

25.06.1995

Issue

Section

Research articles

How to Cite

Mel'nichenko, I. P., and S. A. Plaksa. “Reduction of the Principal Biharmonic Problem for a Quadrant to Nonsingular Integral Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 6, June 1995, pp. 775–784, https://umj.imath.kiev.ua/index.php/umj/article/view/5471.